hi: hi there all , i was in increasing... - British Heart Fou...

British Heart Foundation

24,854 members16,566 posts

hi

deenno
deenno

hi there all , i was in increasing pain for 2 days in may, just as had loaded car for hols got worse and ended up in ambulance , then Leeds general with heart attack emergency 2 stents fitted followed by 2 cardiac arrests,, BIG THANX TO LGI STAFF for saving my life ,, i came home with various meds , , week later got taxi to A&E, head to foot rash ,, took me straight off the Ramipril and Ticagrelor and started on Clopidogrel, week later started Losartan , 3 wk later losartan swapped to Candasartan , same family same side effects , taken off that month later put on Amlodopine which i had been on for previous 6 years (duh),, docs just taken me off that saying dint need it , over this period have had echo,s,, ecg,s , 48 hr at home with mobile machine stuck to me ,and this week had a doppler,, all these found nothing untoward yet i still get chest pain ,at rest , and one leg with heavy ,uncomfortable feeling in calf,,,, obviously circulation problem,, yet apparently i,m fine ,, been long 5 months and still have memory loss and other emotional baggage that creeps up on you now and then, BUT i,m still here to moan and bitch and feel sorry for myself ,, tho not so much now ,, so again a big thank you to Leeds general and Harrogate hosp for aftercare

5 Replies

The memory loss could be a side effect of one of your meds. Check the leaflets.

deenno
deenno in reply to jimmyq

hi there ,, i understand that in arresting (twice) the brain is starved of oxygen and that can effect the memory and word association , must admit its improving but was a bugger at first stringing a sentence together

The pain in your calf could be a circulation issue such as Peripheral Artery Disease. Ask your Dr to check your ankle brachial index and then get a Doppler scan of your leg.

PAD is serious and if you have it you need to be aware of it and how you can help yourself.

It all sounds a lot to be going through. But you are right to keep querying things if you don’t feel right.

deenno
deenno in reply to Speakeazi

thanx for the heads up,,, but had a doppler done last week on both arms and legs/feet , that came back all normal ,,just looked up the symptoms ,, i dont get the pain on movement and relief on rest ,,, its the opposite way round for me ,,mine is just unomfortable when stationary unless legs are up on footstool

deenno
deenno in reply to Speakeazi

in reading nhs site it refers to the doppler as a probe using sound waves ,, the one i had was basically a blood pressure machine but on both arms and legs at same time

You may also like...